On the Cauchy transform vanishing outside a compact
Bulletin of the Polish Academy of Sciences. Mathematics, Tome 68 (2020) no. 1, pp. 21-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Motivated by a problem in holomorphic dynamics, we present a certain generalization of the celebrated F. and M. Riesz theorem.
Keywords:
motivated problem holomorphic dynamics present certain generalization celebrated nbsp nbsp riesz theorem
Affiliations des auteurs :
Genadi Levin 1
@article{10_4064_ba191214_7_5,
author = {Genadi Levin},
title = {On the {Cauchy} transform vanishing outside a compact},
journal = {Bulletin of the Polish Academy of Sciences. Mathematics},
pages = {21--40},
year = {2020},
volume = {68},
number = {1},
doi = {10.4064/ba191214-7-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ba191214-7-5/}
}
TY - JOUR AU - Genadi Levin TI - On the Cauchy transform vanishing outside a compact JO - Bulletin of the Polish Academy of Sciences. Mathematics PY - 2020 SP - 21 EP - 40 VL - 68 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ba191214-7-5/ DO - 10.4064/ba191214-7-5 LA - en ID - 10_4064_ba191214_7_5 ER -
Genadi Levin. On the Cauchy transform vanishing outside a compact. Bulletin of the Polish Academy of Sciences. Mathematics, Tome 68 (2020) no. 1, pp. 21-40. doi: 10.4064/ba191214-7-5
Cité par Sources :